# SDR DALA2024062406428

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 75-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SIDE FROFILE (FR75-FR77) FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-42-11 AND DWG F53479011.
